# SDR ASAA2014070608501

- Difficulty date: July 6, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65468225
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BS 727B-727C WAS FOUND TO HAVE CORROSION.  ACFT GROUNDED.  BLENDED AREA, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW SRM 53-60-13-1A-1, FIG 101-51-40-02-0G-0.
